# SDR DALA14028223155

- Difficulty date: May 2, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 31,519 hours, 16,349 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT HANDLE LIGHT INOPERATIVE RT SIDE.  T/S AND FOUND WIRES TO THE LED BULB REMOVED.  CONNECTED WIRE TO PROPER POSITION IAW AWM 33-51-00. LIGHT WORKS NORMALLY. OK FOR SERVICE.
